VOL. 167 · NO. 1 | 15 January 2018
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 167 (1), (15 January 2018)
No abstract available
Articles
Maryam Mirzakhani, Alex Wright
Duke Math. J. 167 (1), 1-40, (15 January 2018) DOI: 10.1215/00127094-2017-0036
KEYWORDS: Hodge bundle, Teichmüller dynamics, translation surface, Abelian differential, Riemann surface, affine invariant submanifold, rational billiards, 32G15, 30F30
Robert Young
Duke Math. J. 167 (1), 41-108, (15 January 2018) DOI: 10.1215/00127094-2017-0035
KEYWORDS: integral currents, uniform rectifiability, orientability, filling volume, 49Q15, 53A07
Yves Colin de Verdière, Luc Hillairet, Emmanuel Trélat
Duke Math. J. 167 (1), 109-174, (15 January 2018) DOI: 10.1215/00127094-2017-0037
KEYWORDS: sub-Riemannian Laplacian, contact manifolds, quantum ergodicity, 35P20, 53D10, 53D25
Guan Huang, Vadim Kaloshin, Alfonso Sorrentino
Duke Math. J. 167 (1), 175-209, (15 January 2018) DOI: 10.1215/00127094-2017-0038
KEYWORDS: marked length spectrum and length spectrum, Laplace spectrum, convex billiards, Mather beta function, action of periodic orbits, 35P30, 37D50, 37E40, 37J50
Backmatter
Duke Math. J. 167 (1), (15 January 2018)
No abstract available
Back to Top